# SDR AWXA200500380

- Difficulty date: March 31, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 50,918 hours, 22,883 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 766219
- Part serial: 1593
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 27,104 hours, 10,883 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT LAS EN ROUTE TO MSP RECEIVED CLASS I ECAM MESSAGE ELECT IDG OIL LOW PRESSURE, REJECTED TAKEOFF AT 50 KTS.  ISSUED MEL 24-20-01, COND 2 NR 1 IDG INOP.  MAINTENANCE TROUBLESHOT THE NR 1 IDG PER TSM TASK 24-20-00-810 AND FOUND METALIC PARTICLES IN THE FILTER AND HOUSING ASSEMBLIES.  REMOVED AND REPLACED NR 1 IDG IAW T/C R5M24301, OPERATIONAL CHECK WAS GOOD.  FAILURE ANALYSIS OF IDG S/N 1593 CONFIRMED REASON FOR REMOVAL FINDING SMALL METAL PARTICLES IN SCAVENGE FILTER CAUSING IT TO CLOG. FURTHER INVESTIGATION REVEALED FIXED SPINE SHAFT INBOARD BEARING INNER RACE WAS END LOADING CAUSE BEARING FAILURE. VENDOR RECOMMENDS THIS UNIT TO BE OVERHAULED.
